MathSciNet Relay Station
MathSciNet bibliographic data
MR2164061 37B50 (11R06 52C22)
Ei, Hiromi; Ito, Shunji Tilings from some non-irreducible, Pisot substitutions. Discrete Math. Theor. Comput. Sci. 7 (2005), no. 1, 81–121 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement